Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 303918, 5 pages
Research Article

Analysis on Global Asymptotical Stability of Genetic Regulatory Networks with Time-Varying Delays via Convex Combination Method

1Department of Computer Engineering, Sichuan Vocational and Technical College of Communications, Chengdu 611130, China
2College of Automation, Chongqing University, Chongqing 400044, China
3Department of Mathematics and Information Engineering, Chongqing University of Education, Chongqing 400065, China

Received 7 June 2014; Accepted 22 July 2014

Academic Editor: Chuandong Li

Copyright © 2015 Yang Liu and Haixia Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yanfeng Zhao, Jihong Shen, and Dongyan Chen, “New Stability Criterion for Discrete-Time Genetic Regulatory Networks with Time-Varying Delays and Stochastic Disturbances,” Mathematical Problems in Engineering, vol. 2016, pp. 1–13, 2016. View at Publisher · View at Google Scholar
  • Xian Zhang, Yantao Wang, Ligang Wu, Xian Zhang, Yantao Wang, and Ligang Wu, “Stability Analysis of Delayed GRNs,” Analysis and Design of Delayed Genetic Regulatory Networks, vol. 207, pp. 57–80, 2019. View at Publisher · View at Google Scholar